# SDR FDEA201012314787

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 114N4003171
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT LOWER SURFACE FSS 635 WEDGE PUNCTURED REPAIRED NR2 SLAT LOWER WEDGE PUNCTURE IAW SRM 51-70-10, REPAIR 2.  MAJOR REPAIR.
